A bijective proof of the hook-length formula and its...

A bijective proof of the hook-length formula and its analogs

I. M. Pak, A. V. Stoyanovskii
How much do you like this book?
What’s the quality of the file?
Download the book for quality assessment
What’s the quality of the downloaded files?
Volume:
26
Language:
english
Pages:
3
Journal:
Functional Analysis and Its Applications
DOI:
10.1007/bf01075638
Date:
July, 1992
File:
PDF, 217 KB
english, 1992
Conversion to is in progress
Conversion to is failed